# SDR MASA20240423009

- Difficulty date: April 14, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N249LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15275
- Aircraft time: 24,135 hours, 18,376 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC670342011
- Condition: Cracked
- Location: Bs 193 S2-3l
- Part time: 24,135 hours, 18,375 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE RING SEGMENT/STRINGER 193 CRACKED. DAMAGE SURR.STRUCTURE  AT FS193 STRG.2LH-3LH, ADG RESTOW PUMP ASSY DAMAGED FROM BIRDSTRIKE, RH TRU DENTED FROM BIRDS STRIKE
